Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Left sided chest seems to be getting bigger and pointed, pains on touching, on pills for libido enhancement. Natural remedy?

Hi, I am 34 years old and my weight is 82 kg, and my height is 5.4 feet From couple of years my left side chest became bigger and pointed one , and whenever i touch ,it pains what is the cause and how i can rectify naturally if possible ? nOTE: I WAS TAKING HERBEL PILL FOR SEXUAL LIBIDO ENHANCEMENT AND I AM DOING IRREGULAR EXCERSICE LIKE PUSH UP, RUNNING , WALKING.. SEXUAL LIBIDO CONTENS : ZINC OXIDE , HORNY GOAT WEED, Tribulus Terrestris
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

I would strongly encourage you to discontinue such supplements, as the side effect that you are referring to may be gynecomastia (increase in size of mammary glands in a male), mediated by hormones or by-products on those supplements. I would recommend to increase libido naturally to exercise as you are and eat plenty of red-lean meat (source of arginine).

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor